Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have GERD, taking controloc and motilium. Can dopamine lead to facial spasms?

hi,i have GERD and i have been taking controloc 40mg twice a day and motilium 3times a a day for 6 weeks now but 2 weeks ago my doctor,prescribed me ganaton 50mg 3 times a day instead of the motillium and i started to feel better with the reflux but in the same time i started feeling numb and i`m having facial spasms so i`m worried that this is a side effect of the ganaton. i read that the ganaton works on the dopamine .so can the ganaton give such side effects? and if i`m going to stop it and return to motillium,can i stop it rigt away or do i need to stop it gradualy? Thank you
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Sorforina,
Thanks for writing in to Healthcare Magic!
You are right, you are having the dystonic spasms due to side effects of Ganaton.
You should stop it flush but I would suggest you to consult your physician rather than managing the matter all by yourself. He should know that you had this problem so to remain alert in future.
GERD is a complex disease to be handled by you rather it is a challenging disease for even the specialists.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor